# SDR SWAA2015011235681

- Difficulty date: January 8, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 32,472 hours, 19,147 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A2156
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE PANEL AFT SUPPORT BRACKET CRACKED BETWEEN NR 5 & 6 SPOILERS AT UPPER OTBD FASTENER.  REPAIRED BRACKET IAW SRM & DWG.
